Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had speech disturbance with headache. Have pins and needles radiating in left arm. Reason?

I had speech disturbance last week with headache , felt like I was drunk but without the benefit of alcohol, had confusion, pins and needles d own left side. Cst scan ok. Mri o k. Ekg ok. Referred me to my doc and neurologist . Tonight I have warmth and pins and needles radiating down left arm. Head has wierdn pulsating uncomfortable feeling
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Welcome to HCM,

Thanks for the query,

You require a detailed neurological evaluation. If your MRI scan does not include neck/brain, I mean incomplete, Please repeat the MRI scan to get a better idea. You may be having cervical spondylosis with pinched nerves. You may consult a local neurologist who will help you in this regard.

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor